# SDR SWIA201024937

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 21,120 hours, 18,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT PACK FELL OFFLINE DURING CLIMB AND FOUL SMELL CAME THROUGH AIR VENTS.  (FLT 6477)  REPLACED LEFT AIR CYCLE MACHINE PER AMM.
